zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Convergence of numerical solutions to stochastic pantograph equations with Markovian switching. (English) Zbl 1206.65023
The authors investigate the convergence of the Euler method for $n$-dimensional stochastic pantograph equations with Markovian switching of the form $$ dx(t)=\mu(x(t),x(qt),r(t))dt+\sigma(x(t),x(qt),r(t))dB_{t}, $$ where $0<q<1,\ r(t)$ is a right-continuous Markov chain taking values in a finite set, $B_{t}$ is a standard $m$-dimensional Brownian motion.

65C30Stochastic differential and integral equations
60H10Stochastic ordinary differential equations
60H35Computational methods for stochastic equations
34K50Stochastic functional-differential equations
65L20Stability and convergence of numerical methods for ODE
60J10Markov chains (discrete-time Markov processes on discrete state spaces)
60J65Brownian motion
Full Text: DOI
[1] J.A.D. Appleby, E. Buckwar, Sufficient Condition for Polynomial Asymptotic Behavior of the Stochastic Pantograph Equation. &lt;http://www.dcu.ie/maths/research/preprint.shtml&gt;.
[2] Baker, C. T. H.; Buckwar, E.: Continuous $\theta $-methods for the stochastic pantograph equation, Electron. trans. Numer. anal. 11, 131-151 (2000) · Zbl 0968.65004 · emis:journals/ETNA/vol.11.2000/pp131-151.dir/pp131-151.html
[3] Fan, Zhencheng; Liu, Mingzhu; Cao, Wanrong: Existence and uniqueness of the solutions and convergence of semi-implicit Euler methods for stochastic pantograph equations, J. math. Anal. appl. 325, 1142-1159 (2007) · Zbl 1107.60030 · doi:10.1016/j.jmaa.2006.02.063
[4] Mao, Xuerong; Matasov, Alexander; Piunovskiy, Aleksey B.: Stochastic differential delay equations with Markovian switching, Bernoulli 6, No. 1, 73-90 (2000) · Zbl 0956.60060 · doi:10.2307/3318634
[5] Mao, Xuerong: Robustness of stability of stochastic differential delay equations with Markovian switching, Sacta 3, No. 1, 48-61 (2000)
[6] Mao, X.: Stochastic differential equations and applications, (1997) · Zbl 0892.60057
[7] Ronghua, Li; Hongbing, Meng; Qin, Chang: Exponential stability of numerical solutions to sddes with Markovian switching, Appl. math. Comput. 174, 1302-1313 (2006) · Zbl 1105.65010 · doi:10.1016/j.amc.2005.05.037
[8] Ronghua, Li; Yingmin, Hou: Convergence and stability of numerical solutions to sddes with Markovian switching, Appl. math. Comput. 175, 1080-1091 (2006) · Zbl 1095.65005 · doi:10.1016/j.amc.2005.08.026
[9] Shaikhet, L.: Stability of stochastic hereditary systems with Markov switching, Stochast. process. 2, No. 18, 180-184 (1996) · Zbl 0939.60049
[10] Yuan, Chenggui; Mao, Xuerong: Convergence of the Euler -- Maruyama method for stochastic differential equations with Markovian switching, Math. comput. Simulat. 64, 223-235 (2004) · Zbl 1044.65007 · doi:10.1016/j.matcom.2003.09.001